# SDR QXEA200800666

- Difficulty date: June 22, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 12,821 hours, 9,051 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Sensor
- Condition: Dirty
- Location: Lav Smoke Detect
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2514 - ON CLIMB RECEIVED A LAVATORY SMOKE WARNING.  NO SMOKE OR FIRE NOTICED.  WENT OUT IN 30 SECONDS.  MAINTENANCE FOUND THE SENSOR DIRTY.  CLEANED AND OPERATIONAL CHECKED IAW 26-16-00-710-8D-A01.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.  (A)
